# SDR GAIA01295OP

- Difficulty date: August 10, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 202 - SEA-GEG - DURING CRUISE, THE NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  THE CREW ACCOMPLISHED ABNORMAL PROCEDURES AND THE LIGHT EXTINGUISHED.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN GEG.  INSPECTED AIR DUCTS FOR LEAKS IN PYLON AREA.  NO LEAKS WERE NOTED.  INSPECTED OVERHEAT DETECTION LOOPS WITH NO DEFECTS NOTED.  OVERHEAT DETECTION SYSTEM OPS CHECK NORMAL DURING ENGINE RUN.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
